Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities

Tze-Ming To Department of Mathematics, National Chenghwa University of Education

TBD mathscidoc:1701.331815

Acta Mathematica, 175, (2), 227-271, 1994.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{tze-ming1994asymptotic,
  title={Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities},
  author={Tze-Ming To},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325752396524},
  booktitle={Acta Mathematica},
  volume={175},
  number={2},
  pages={227-271},
  year={1994},
}
Tze-Ming To. Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities. 1994. Vol. 175. In Acta Mathematica. pp.227-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325752396524.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved